Announcement

Collapse
No announcement yet.

Buspar causing bladder flare?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Buspar causing bladder flare?

    Hi
    I just recently started taking Buspar - mostly for anxiety and nerve pain -- it's working great for that -- however I've noticed that my IC flares have increased in intensity and frequency. almost at the same time, I started zantac for acid reflux. do anyone have any experience with BuSpar and IC and flares?

  • #2
    Hi, SBMom ~ I don't have any experience with this, but there may be others who can shed some light on your situation. Are you using the IC Diet to help out? You might find some relief if not.

    Sure hope you get some answers and get on the road to feeling better quickly.
    Never heard of IC til suspected....Never knew so many suffer from it. Praying for a cure. I've found answers...so can you...keep the hope.

    11/2007 IC Symptoms began during recovery of surgery for bladder susp & hysto: painful/urge/freq urination up to 50 times a day, pain walking, even water hurts.
    8/2009 Susp IC; 1/2010 Treatment began; 2/2010 Diag PFD, PT, Surg remove mesh; 5/2010 Surg, 2nd bladder repair, vag vault/sm int prolapse repair, IC confirmed in surg; 7/2010 Diag Candida Esophagitis, Gastritis, Diviticulosis, Gallstones,
    8/2010 Surg gallbladder
    TREATMENTS (updated 4/15)
    IC Diet since 8/2009 (Able to vary 4/15)
    Heparin/Lidocaine/Bicarb/Kenalog Instills 1xDay
    Aloe Vera Capsules, (2) 2xDay, Loratadine 1xDay
    Pantoprazole, Prelief, Pyridium up to 3xDay, Premarin Cream 3xWeek
    *DISCONTINUED since feeling better: Celexa 10mg daily*, Fiber supp*,
    Gabapentin 12/2011 worked well *, Macrodantin 100mg after instill*, Probiotics*, PT-PFD*, Valium Vag Suppositories: Cyclo/diaz/lido, 10/5/62.5mg *
    PROB MEDS: Elavil, up to 50mg 1/2011 ret&hbp, Urelle ret, Vesicare ret

    Comment


    • #3
      thanks

      thanks, yes, I am using the IC diet -- I only changed 2 things the week I started buspar -- also added zantac that week because my reflux has gotten really bad.

      Comment


      • #4
        I have taken Buspar off and on (right now on) for several years for anxiety (work related.) I can't say that I've noticed a correlation between Buspar and a flare. I am having a bad flare right now, but many times when I've used B., I haven't had a flare.

        I do tend to use Buspar when we have had a really stressful period at work. I correlate my flares nearly always with stress. Could that be what is happening to you? That you are stressed and anxious and using Buspar, but that the stress could have caused the flare?

        I hope you feel better soon!

        Comment


        • #5
          thanks

          hi
          was not really experiencing more stress than usual when I had the flare -- However, I am going to try increasing the Buspar really gradually to see if that makes a difference. thanks for replying.
          Lynne

          Comment


          • #6
            I've used Buspar and I don't think it affected IC at all. My IC waxes and wanes. Does it work that way for you too? If so, perhaps the increased symptoms has nothing to do with the meds and everything to do with the unpredictability of IC. Do you keep a journal or log so that you can really see patterns in your symptoms? I've been doing that for a couple of years now and find it very helpful. Remember flares sometimes happen for no reason. It would be easier if we could just find things that cause symptoms and eliminate those and symptoms go away. I think that is an impossible proposition and would drive myself completely crazy doing that. Good luck
            What helps
            Elmiron 200 mg bid
            Wellbutrin XL anxiety and depression
            Oxybutynin ER 10 mg
            Yoga


            tried and failed
            Cardura, Hytrin, Flomax, Prosed DS, Vesicare, Pyridium, Cystoprotek (caused GI problems), Lyrica, Pamelor

            "We can't wait until the storm is over. We need to learn to dance in the rain."

            Comment


            • #7
              stress, yes,

              hi Jereme
              thanks for your reply -- you're right it could be stress related - but twice now I've found that when I increase my amount of buspar (I'm still way off where my dr. wants me to be) I've ended up with a bladder flare!!

              My next trial with be with Cystistat which I was able to obtain from Canada.

              Comment

              Working...
              X